# SDR HNAA2015052500166

- Difficulty date: May 25, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 65,911 hours, 74,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY LIGHT SWITCH GREEN LIGHT IS OUT.  R & R BULB IN GREEN LIGHT SWITCH.  OPS CHECKED GOOD.
